# SDR AWXA200501354

- Difficulty date: October 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651758243
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED VERTICAL BEAM WEB CRACKED, 1.3 INCHES, AT BS 178, WL 229 AND BL 121R.  MAINTENANCE REMOVED DAMAGED PART OF WEB IAW BOEING 737-300 SRM 53-10-08-2R FIG 201.  FABRICATED REPAIR WEB AND TAPERED SHIMS IAW BOEING 737-300 SRM 53-10-08-2R FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT BS 178, WL 229 AND BL 121R IAW BOEING 773-300 SRM 53-10-08-2R FIG 201.
